# SDR W8PA970098

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 305-323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON NUTPLATES OF FSD MOP SILL L-ANGLE SUPPORT FROM BS 305-323.  REMOVED CORROSION, PART OUT OF LIMITS, REMOVED L-ANGLE SUPPORT AND TREATED, PRIMED INSTALLED NEW PART.  (M)
